MAUDE Adverse Event Report: MENTOR TEXAS MENTOR CPX 4 BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS MENTOR CPX 4 BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number 3549315
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no device history record (dhr) review could be performed.(b)(4).
 
Event or Problem Description
It was reported that a female patient underwent breast reconstruction with mentor cpx 4 breast tissue expander with suture tabs 650cc breast prosthesis.Slow leak on one side of the expander while being filled was reported.As a result, the patient was scheduled for removal and second stage implants implantation in (b)(6).
 
Additional Manufacturer Narrative
On 12/6/2018, mentor became aware that the patient was scheduled for removal on (b)(6) 2018.(b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2018, mentor became aware that the suspect medical device's date of implantation was (b)(6) 2018.Mentor also became aware that the suspect medical device has been discarded.In addition, mentor also became aware that the surgeon did not detect any leakage, but felt it was more of a deflation.The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR CPX 4 BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8131603
Report Number1645337-2018-07213
Device Sequence Number252079
Product Code LCJ
UDI-Device Identifier00081317006817
UDI-Public00081317006817
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3549315
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/15/2018
Supplement Date Received by Manufacturer12/06/2018
12/19/2018
Initial Report FDA Received Date12/04/2018
Supplement Report FDA Received Date12/12/2018
01/14/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;